# SDR CA100826011

- Difficulty date: August 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 19,233 hours
- Engine: Garrtt TPE33110G
- Propeller: Rotol R333482F12
- System (JASC): 2710 · Aileron Control System
- Part: Balance Weight
- Part number: 137303B27
- Condition: Cracked
- Location: Rt Aileron
- Part time: 19,487 hours
- Component: Aileron, Braero
- Component part number: 137300B446
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE COURSE OF A COMPASS SWING ON A/C, THE RT WING TIP WAS REMOVED TO ADJUST THE FLUX VALVE.  AT THIS TIME IT WAS NOTICED THAT THE RT AILERON OUTBOARD BALANCE HORN WEIGHT WAS CRACKED THROUGH THE ATTACHMENT HOLES APPROXIMATELY 90 PERCENT OF THE WAY THROUGH.  UPON REMOVAL NUMEROUS OTHER CRACKS WERE FOUND RADIATING OUT FROM THE ATTACHMENT HOLES.  THE PART WAS REPLACED AND ALL THE OTHER WEIGHTS WERE CHECKED WITH NO DISCREPANCIES FOUND.
